# SDR LOMA2019FA0000020

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N116HF
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20011
- Aircraft time: 3,780 hours, 2,683 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Module
- Part number: R3608011
- Part serial: 1621GR
- Condition: Inactive
- Location: Tail Section
- Part time: 3,780 hours, 2,683 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON A FLIGHT FROM KCRQ TO KJAC, WHILE PERFORMING ENGINE START "LT GEN FAIL" CAS MESSAGE APPEARED ON MFD. FLIGHT WAS CANCELLED.
